MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16

INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16
Catalog Number CEV738T5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that one of the jaws of the dia 5mm tungsten needle holder (cev738t5) broke during a laparoscopic inguinal hernia procedure.It was reported that there was risk of losing a broken part in the patient; however, the broken part was reportedly retrieved and removed.No patient injury, death, or surgical delay was reported.Clarification has been sought regarding the reported incident date.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The dia 5mm tungsten needle holder (cev738t5) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the dia 5mm tungsten needle holder mobile jaw was broken, and the fragment was returned.There were corroded areas in the fracture zone.It suggests the presence of a crack prior to the breakage.There are impacts on the mobile and the fixed jaws, near the base.The spring of the handle is bent.Root cause analysis: the reported complaint was confirmed.The damages are likely due to excessive effort applied to the device during use or reprocessing.This phenomenon is increased by the shape of the jaw: the angle after the fixing part could weaken the jaw and generate a crack.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: g4: pma/510(k).

Brand Name
DIA 5MM TUNGSTEN NEEDLE HOLDER
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22403744
Report Number3003249645-2025-00030
Device Sequence Number8257290
Product Code HET
UDI-Device Identifier10381780095378
UDI-Public10381780095378
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV738T5
Device Lot Number7338706
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/09/2025
10/24/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date07/10/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown